MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G-240-2545S
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number: 231109 or 231114 or 231115 or 231116.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.H4: manufacturing date: 11/09/2023 or 11/14/2023 or 11/15/2023 or 11/16/2023.The actual sample was discarded by the involved facility.Since the actual sample was not returned, the investigation of it could not be performed.No anomaly was found in the manufacturing record and the shipping inspection record.No similar issue has been reported from other facilities.Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.In addition, no actual sample ware returned and the investigation of it could not be performed; therefore, it was impossible to clarify the cause of occurrence.Relevant instructions for use (ifu) reference: "if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guide wire and/or endotherapy accessory and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as punctures, hemorrhages or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy accessory." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
The user facility reported that part of the guide wire used had been stripped, preventing the device from being fitted during the work.The event did not result in patient injury and/or require medical or surgical intervention required.The procedure outcome was not reported.The patient was not harmed.

Brand Name
VISIGLIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
9499890491
MDR Report Key20771564
Report Number9681834-2024-00218
Device Sequence Number18176918
Product Code OCY
UDI-Device Identifier04953170282782
UDI-Public(01)04953170282782
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-240-2545S
Device Catalogue NumberOL-XS25453M
Device Lot Number3YK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown